IDEAS home Printed from https://ideas.repec.org/a/eee/matsoc/v37y1999i3p235-251.html
   My bibliography  Save this article

Double-edged population monotonicity of Walrasian equilibrium--a note on the nature of competition

Author

Listed:
  • Sertel, Murat R.
  • Yildiz, Muhamet

Abstract

No abstract is available for this item.

Suggested Citation

  • Sertel, Murat R. & Yildiz, Muhamet, 1999. "Double-edged population monotonicity of Walrasian equilibrium--a note on the nature of competition," Mathematical Social Sciences, Elsevier, vol. 37(3), pages 235-251, May.
  • Handle: RePEc:eee:matsoc:v:37:y:1999:i:3:p:235-251
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0165-4896(98)00023-7
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Sertel, Murat R. & Yildiz, Muhamet, 1998. "The Lindahl solution with changing population and resources1," Mathematical Social Sciences, Elsevier, vol. 35(2), pages 151-163, March.
    2. Kannai, Yakar, 1970. "Continuity Properties of the Core of a Market," Econometrica, Econometric Society, vol. 38(6), pages 791-815, November.
    3. Chun, Youngsub & Thomson, William, 1988. "Monotonicity properties of bargaining solutions when applied to economics," Mathematical Social Sciences, Elsevier, vol. 15(1), pages 11-27, February.
    4. Chichilnisky, Graciela & Thomson, William, 1987. "The walrasian mechanism from equal division is not monotonic with respect to variations in the number of consumers," Journal of Public Economics, Elsevier, vol. 32(1), pages 119-124, February.
    5. Alkan, Ahmet, 1994. "Monotonicity and Envyfree Assignments," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 4(4), pages 605-616, May.
    6. Sprumont, Yves, 1990. "Population monotonic allocation schemes for cooperative games with transferable utility," Games and Economic Behavior, Elsevier, vol. 2(4), pages 378-394, December.
    7. Moulin, H, 1990. "Cores and Large Cores When Population Varies," International Journal of Game Theory, Springer;Game Theory Society, vol. 19(2), pages 219-232.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:37:y:1999:i:3:p:235-251. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505565 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.